| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
06/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn: (b)(6), +21.5d) was explanted from the right eye due to patient dissatisfaction with their chosen refractive target.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.